# SDR CALA2014051200579

- Difficulty date: May 9, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 61,808 hours, 6,038 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Condition: Defective
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

FOR SDR REPORTING PURPOSES REF LOG PG 7641433 OVEN POS 108 OVERHEATED CAUSED SMOKE TO BILLOW OUT FWD GALLEY.  NO FIRE, HALON EXT USED.  ACCOMP AMM COND INSP 05-51-58-800-801C3.  OVEN 108 FOUND DEFECTIVE, OVEN REMOVED, NO SURROUNDING DAMAGE NOTED, REINSTALLED OVEN.  SMOKE ODOR QUESTIONNAIRE RECEIVED, REVIEWED & SENT TO ESC WITH CONCURRENCE.  ITEMS PLACED ON MEL AS REQUIRED, NO OTHER DEFECTS.
